Actions hamiltoniennes
Actions hamiltoniennes : invariants et classification. 6 – 10 avril 2009, Les cours du CIRM, no. 1 (2010), pp. 23-31.
DOI: 10.5802/ccirm.2
Delzant, Thomas 1; Wacheux, Christophe 2

1 Institut de Recherche Mathématique Avancée, UMR 7501 Université de Strasbourg et CNRS 7 rue René Descartes, 67000 Strasbourg, France
2 Institut de Recherche Mathématiques de Rennes (IRMAR), UMR 6625 Université Rennes 1 et CNRS, 263 Avenue du Général Leclerc CS 74205 35042 Rennes, France
@article{CCIRM_2010__1_1_23_0,
     author = {Delzant, Thomas and Wacheux, Christophe},
     title = {Actions hamiltoniennes},
     booktitle = {Actions hamiltoniennes~: invariants et classification. 6 {\textendash} 10 avril 2009},
     series = {Les cours du CIRM},
     pages = {23--31},
     publisher = {CIRM},
     number = {1},
     year = {2010},
     doi = {10.5802/ccirm.2},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/ccirm.2/}
}
TY  - JOUR
AU  - Delzant, Thomas
AU  - Wacheux, Christophe
TI  - Actions hamiltoniennes
BT  - Actions hamiltoniennes : invariants et classification. 6 – 10 avril 2009
AU  - Collectif
T3  - Les cours du CIRM
PY  - 2010
SP  - 23
EP  - 31
IS  - 1
PB  - CIRM
UR  - http://www.numdam.org/articles/10.5802/ccirm.2/
DO  - 10.5802/ccirm.2
LA  - fr
ID  - CCIRM_2010__1_1_23_0
ER  - 
%0 Journal Article
%A Delzant, Thomas
%A Wacheux, Christophe
%T Actions hamiltoniennes
%B Actions hamiltoniennes : invariants et classification. 6 – 10 avril 2009
%A Collectif
%S Les cours du CIRM
%D 2010
%P 23-31
%N 1
%I CIRM
%U http://www.numdam.org/articles/10.5802/ccirm.2/
%R 10.5802/ccirm.2
%G fr
%F CCIRM_2010__1_1_23_0
Delzant, Thomas; Wacheux, Christophe. Actions hamiltoniennes, in Actions hamiltoniennes : invariants et classification. 6 – 10 avril 2009, Les cours du CIRM, no. 1 (2010), pp. 23-31. doi : 10.5802/ccirm.2. http://www.numdam.org/articles/10.5802/ccirm.2/

[Bre] Bredon, G.E., Introduction to compact transformation groups Pure and Applied Mathematics, Vol. 46. Academic Press, New York-London, 1972.

[De] Delzant, T., Classification des actions hamiltoniennes complètement intégrables de rang 2, Ann. Global Anal. Geom. 8 (1990), no. 1, 87–112.

[Gui] Guillemin, V., Moment maps and combinatorial invariants of Hamiltonian 𝕋 n -spaces . -Boston  : Birkhäuser, 1994.

[Kn2] Knop, F., Automorphisms of multiplicity-free Hamiltonian manifolds , arXiv :1002.4256

[Kn-VS] Knop, F., Van Steirteghem, B., Classification of smooth affine spherical varieties, Transform. Groups 11 (2006), no.3, 495–516.

[Los] Losev, I., Proof of the Knop conjecture Annales de l’institut Fourier, 59 no.3 (2009), p. 1105-1134.

[McD-Sal] McDuff, D., Salamon, D., Introduction to symplectic topology, 2nd edition, Oxford University Press, 1998.

[Sou] Souriau, J.-M., Structure of Dynamical Systems  : A Symplectic View of Physics, Springer Verlag, 1997.

[Wei] Weistein, A., Lectures on symplectic geometry , Providence RI  : American mathematical society, 1977.

[Woo1] Woodward, C., Spherical varieties and existence of invariant Kähler structures, Duke Math. J. 93 (1998), no. 2, 345–377.

[Woo2] Woodward, C., Multiplicity-free Hamiltonian actions need not be Kähler, Invent. Math. 131 (1998), no. 2, 311–319.

Cited by Sources: